I felt lethargic on Viibryd and I didn't care about anything and that felt wrong. I also gained 20 lbs. Since quitting these last 10 days, I am more energetic and I feel like I am alive again. I am more emotional - like a commercial can make me cry lol! But I feel pretty good - I just want to know if this is some sort of false positive?
Depends on how long you were on it and the dose. Usually any reaction to stopping this sort of med abruptly is temporary, and usually unpleasant. So, I'd say don't jump to conclusions. If after another 7-10 days you still feel like you do now, then tell the Doc and see where he/she wants to go from there.
I'm weening myself slowly of Viibryd right now. On 20 mg. from 40 & will go down to 10 in another week. This process has a reputation of being absolute hell. I am dealing with plenty of adverse effects ( spontaneous tremors, itchiness, headache, difficulty with certain speech related matters ), but, like you, I've had more energy ( body), but my head is still very Sleepy.
I feel much more optimistic & able to complete tasks.
I hope this continues!
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on Viibryd for 9 days. I find myself acting more hyper. I'm talking more and I feel like
Updated 2 May 2013 • 1 answer
Updated 1 Apr 2018 • 8 answers
Updated 6 Nov 2014 • 2 answers
Updated 21 Mar 2016 • 2 answers
I've been on Viibryd for about three weeks, taking 40 mg the last five days. While I feel better, I?
Updated 7 Jun 2017 • 2 answers